MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; DBD-CATH LAB OHH

MEDLINE INDUSTRIES INC.; DBD-CATH LAB OHH
Catalog Number DYNJ65554
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported lint was found inside the patient during a coronary intervention procedure.According to the customer, the coronary guide wires had to be removed after crossing lesion and post balloon angioplasty.It was reported no serious injury or follow-up care related to the patient incident.No additional information was available related to the event.The sample was received for evaluation.It is recommended to use a separate dedicated container for flush solution.Due to the reported need for medical intervention and in an abundance of caution, this is a mdr reportable event.If additional information becomes available a supplemental mdr will be filed.
 
Event or Problem Description
It was reported lint was found inside the patient during a coronary intervention procedure.

Common Device Name
DBD-CATH LAB OHH
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key10211673
Report Number1423395-2020-00014
Device Sequence Number19359871
Product Code OEQ
UDI-Device Identifier10193489282443
UDI-Public10193489282443
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ65554
Device Lot Number20CBI454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR